# SDR AALA202402274158

- Difficulty date: February 21, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 62,852 hours, 31,707 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL LEFT TANK PUMP 2 LOW PRESSURE ECAM MESSAGE CAME ON AT FL 390. FLIGHT CREW FOLLOWED ECAM PROCEDURES  AND TURNED OFF PUMP.  MAINTENANCE REPLACED LEFT HAND TANK PUMP PRESSURE SWITCH 27QA AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
